# SDR DALA2022031801826

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-211
- Aircraft serial: 8080
- Aircraft time: 11,800 hours, 5,295 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SHUTDOWN RECEIVED THE FOLLOWING ECAM MESSAGES. ANTI ICE CAPT + F/O PITOT, CAPT PROBES F/O LSTAT, F/O RSTAT, FLIGHT ATT. REPORT FAINT ACRID SMELL ON SHORT FINAL. PERFORMED RESET AND TEST OF PHC1 PHC2 AND PHC3. ALL TEST GOOD PER A321 AMM 30-31-34. (LP# 8486268)
